# SDR DALA2016062404904

- Difficulty date: June 23, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 68,765 hours, 51,040 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EXIT DOOR, PAN CRACKED AT FWD AFT SUPPORT BRACKET.  REPAIRED IAW PRI 548238-14, REV 0 AND ER/A 548238-14, REV ORIGINAL.
